# SDR SWIA202157707

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  MOUNT BRACKET FS581 STR26L-STR27 CORRODED     (C-CHECK RO 4/21/2021)    REMOVED CORROSION ON MOUNT BRACKET AT FS581.00 STR26L-STR27. REF CRJ 700 SRM 51-21-06-001-001-A01. NO ALLOWABLE DAMAGE REF. CRL 700 SRM 53-32-58-101-001-A01. ORDERED NEW PART. REPLACED WITH NEW MACHINED MOUNT BRACKET PN SH670-33389-2 FS581.00 LBL 2.6 BETWEEN STRINGER 26L AND STRINGER 27 REF. DRAWING SH670-33600 REV. AD DATED 2016/06/30.  (SEE CONTINUE CARD FOR DETAILS)
